Small values of the Euler function and the Riemann hypothesis

Volume 155 / 2012

Jean-Louis Nicolas Acta Arithmetica 155 (2012), 311-321 MSC: 11N37, 11M26, 11N56. DOI: 10.4064/aa155-3-7

Authors

  • Jean-Louis NicolasInstitut Camille Jordan, Mathématiques
    Université de Lyon, CNRS
    Bât. Doyen Jean Braconnier
    21 Avenue Claude Bernard
    F-69622 Villeurbanne Cedex, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image